# SDR SCNA06015

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: PHHZY
- Make and model: Boeing 737-800
- Aircraft serial: 30646
- Aircraft time: 18,232 hours, 6,776 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED UNABLE TO CANCEL FIRE WARNING INDICATIONS WHEN CAPT'S GLARESHIELD FIRE WARNING LIGHT IS PRESSED.  MAINTENANCE VERIFIED PROBLEM AND CLEANED OUT LIGHT MODULE/FIRE WARNING SWITCH ON CAPTAIN'S GLARESHIELD PER IAW MM 26-10-00-710-801.  OPS CHECKED GOOD.
